# SDR CALA2019041900588

- Difficulty date: April 9, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,652 hours, 10,027 cycles
- Engine: Ge GE9090B
- Engine time: 76,063 hours, 7,565 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

L ENG INFLIGHT SHUTDOWN AND AIR RETURNED BACK TO DEPARTURE DUE TO OIL PRESSURE INDICATION (ENGINE) AMBER LEFT ENGINE DUE TO TRF BALANCE TUBE FOUND BROKEN AND DAMAGE TO THE CVT REPLACE ESN 900272 PRIOR TO NEXT FLIGHT.  ENGINE HAS BEEM REMOVED PER JOB CARD 25-7100-0911. THE NUMBER 1 ENGINE WAS INSTALLED PER WC 25-7100-1-0912. BY CHINA EASTERN. REQUIRED LEAK AND OPERATIONAL CHECKS WERE ACCOMPLISHED WITH NO DEFECTS,
